# SDR FDEA201403240550

- Difficulty date: March 24, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 71,766 hours, 15,364 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7024511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY BAY LONGERON 43R,  STATIONS 6 - 90 FOUND CORRODED. REPAIR IAW SRM 53-00-05 REPAIR 1 FIGURE 202 TYPE 1 REVISION 55.  REPAIR CLASSIFIED MAJOR   IAW GMM 6-2-100 REVISION 120.
